Alert archive / Vermont / Flash Flood Warnings in 2017

Flash Flood Warning 8, NWS Burlington, VT

July 1, 2017Rutland County, Windsor County, Vermont

NWS Burlington, VT issued this flash flood warning at Jul 1, 2017, 4:00 PM EDT for Rutland County, Windsor County, Vermont. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 1, 2017, 4:00 PM EDT (20:00 UTC)
Expired
Jul 1, 2017, 8:00 PM EDT
In force
4 hr
Issued by
NWS Burlington, VT
Area
Storm-based polygon
Flood severity
None

Counties Rutland County, VT, Windsor County, VT

The radar

The Burlington radar (KCXX), 129 km from the middle of the area, began a volume at 20:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 8.0 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2017-07-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 285 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2017-07-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 53 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
285 J/kg
Mixed-layer CIN
-68 J/kg
Mixed-layer LCL
657 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
53 m²/s²
0-3 km storm-relative helicity
126 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted.

781 
WGUS51 KBTV 012000
FFWBTV
VTC021-027-020000-
/O.NEW.KBTV.FF.W.0008.170701T2000Z-170702T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Burlington VT
400 PM EDT SAT JUL 1 2017

The National Weather Service in Burlington has issued a

* Flash Flood Warning for...
  Southern Rutland County in southern Vermont...
  Southwestern Windsor County in southern Vermont...

* Until 800 PM EDT

* At 358 PM EDT, Doppler radar indicated thunderstorms producing
  heavy rain across the warned area. Up to one inch of rain has 
  already fallen this morning, and an additional two inches are 
  forecast with thunderstorms moving across southern Rutland and 
  Windsor counties. Flash flooding is expected to begin shortly.

* Some locations that will experience flooding include...
  Chester, Woodstock, Rutland, Hartland Four Corners, Cavendish,
  Ludlow Village, Rutland City, Perkinsville Village, Middletown
  Springs, Wallingford, Mt. Holly, Mt. Tabor, Rutland - Southern
  Vermont Airport, Poultney, Plymouth, Clarendon, Ira, Wells, Windsor
  and Pawlet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, country roads, farmland, and other low lying
spots.

&&

LAT...LON 4325 7282 4330 7282 4330 7297 4329 7299
      4330 7298 4331 7325 4353 7324 4356 7326
      4358 7330 4360 7329 4362 7270 4355 7238
      4348 7238 4338 7242 4336 7239 4333 7241
      4331 7240 4325 7244 4323 7243 4322 7269

$$

Hanson
1 follow-up statement
575 
WGUS71 KBTV 012200
FFSBTV

Flash Flood Statement
National Weather Service Burlington VT
600 PM EDT SAT JUL 1 2017

VTC021-027-020000-
/O.CON.KBTV.FF.W.0008.000000T0000Z-170702T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Rutland VT-Windsor VT-
600 PM EDT SAT JUL 1 2017

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 800 PM EDT FOR
SOUTHERN RUTLAND AND SOUTHWESTERN WINDSOR COUNTIES...

At 557 PM EDT, Doppler radar indicated thunderstorms will move into 
the area and renew heavy rainfall. Rainfall amounts from earlier 
storms were one to two inches, and these next storms will produce an 
additional inch. Existing flood problems will continue or possibly 
worsen. Road closures due to high water, and washouts on back 
country roads are likely. 

Some locations that will experience flooding include...
Chester, Woodstock, Rutland, Hartland Four Corners, Cavendish, Ludlow
Village, Rutland City, Perkinsville Village, Middletown Springs,
Wallingford, Mt. Holly, Mt. Tabor, Rutland - Southern Vermont
Airport, Poultney, Plymouth, Clarendon, Ira, Wells, Windsor and
Pawlet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, country roads, farmland, and other low lying
spots.

&&

LAT...LON 4325 7282 4330 7282 4330 7297 4329 7299
      4330 7298 4331 7325 4353 7324 4356 7326
      4358 7330 4360 7329 4362 7270 4355 7238
      4348 7238 4338 7242 4336 7239 4333 7241
      4331 7240 4325 7244 4323 7243 4322 7269

$$

Hanson

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Burlington, VT wrote its last area forecast discussion before this flash flood warning went out at Jul 1, 11:09 AM EDT, 4 hours 51 minutes earlier.

Area forecast discussion, Jul 1, 11:09 AM EDT, 4 hours 51 minutes before
Area Forecast Discussion
National Weather Service Burlington VT
1109 AM EDT Sat Jul 1 2017

.SYNOPSIS...
Numerous showers and thunderstorms are expected across the area
today into early this evening with some of the storms producing
torrential rainfall and strong gusty winds. The weather calms
down significantly for the remainder of the holiday weekend with
just some lingering showers and isolated storms possible north
on both Sunday and Independence Day. After very humid weather
today, relative humidity values drop to more tolerable levels
for Sunday onward into next week.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
As of 1103 AM EDT Saturday...Quite a bit of clouds and rain
moving across much of the area this morning. This may act to
suppress instability and coverage of thunderstorms and strong
thunderstorms to the southernmost portions of the forecast area.
updated forecast to account for the increased coverage of rain
and clouds across all but southern Vermont. Corresponding
changes to cap temperatures across the same area for this
afternoon.

previous discussion...Quick update to massage pops and clouds
per latest observational trends. Large area of showers with
embedded thunder advancing steadily northeast into our northern
NY counties as of 600 am and expect this activity to overspread
much of this area through 800 am. Further east, mainly dry from
the Champlain Valley east through mid-morning before things
start to go downhill. Have a great start to your holiday
weekend.

Well, a very active day is appearing more and more likely
across the area today as the combination of a very moist airmass
with increasing dynamics aloft foster robust shower and
thunderstorm development across the region. Despite rather
modest lapse rates aloft, ambient shear of 30 to 40 kts aloft
combined with falling heights and modest boundary layer
instability ahead of an advancing pre- frontal surface trough
should be more than enough to get things going rather early
today (late morning onward). Indeed, we're already tracking a
fairly strong line of thunderstorms across the southern tier of
NY early this morning, indicative of the dynamics aloft given
the current low end sfc-based instability at this hour. Feel the
main activity will fire along a pre- frontal trough axis across
the Adirondacks by late morning and progress into VT during the
early to mid afternoon hours. With such a deep and moist
airmass (PWATS near 2") high WBZ heights well above 10 kft
should inhibit the threat for large hail. Conversely,
precipitation loading within convective cores and a decent wind
field aloft is more concerning, leading an enhanced threat for
microburst/straight-line wind damage in heavier cells.
Additionally, some low level backing of the wind fields remains
plausible from the Champlain Valley east ahead of the initial
convective activity. This suggests at least a few cells may
exhibit rotation this afternoon. While tornadoes are a rarity in
these parts, I wouldn't be surprised to see a few discrete
mesocyclones across the area today. Time will tell. All that
said, the greater concern remains the potential for additional
heavy rainfall and the corresponding flood/flash flood threat
today/this evening. More on that below (see hydro discussion).
High temperatures close to blended guidance offering warmest
readings from the Champlain Valley east (upper 70s to mid 80s)
where the potential for more partial sunshine should exist, and
slightly cooler (70s) across the Dacks and SLV.

By this evening scattered showers and a few thunderstorms continue
across the area. Initial stronger convection from this afternoon
should be exiting east, but additional showers/storms along an
accompanying surface front will be swinging through our central and
northern counties in the 6 to 11 pm time frame. This activity may
also contain a few stronger cells with locally heavy rainfall and
that will have to be watched in the early evening hours across
northern New York into northern Vermont, but overall it shouldn't
be as strong as this afternoon's storms. Low temperatures by morning
holding on the mild side and mainly in the 60s.

A fairly decent day then looks on tap for Sunday as weak surface
high pressure builds into the area with partial sunshine and
seasonably warm temperatures from the mid 70s to lower 80s. We do
however remain under the base of a central Canada longwave trough,
and toward the end of the day additional shortwave energy
embedded withing the broadly cyclonic flow aloft will encroach into
far northern zones. This feature may spark a few showers or isolated
storms across the far north toward sunset.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH MONDAY/...
As of 412 AM EDT Saturday...For Sunday night and Monday, our
weather will begin to calm down after a very active period.
Upper level trough will still be set up to our North, and will
see a piece of shortwave energy passing to our North on Sunday
night, and another piece on Monday. Will have chance to likely
showers on Sunday night across our Northern zones. Then will
have high chance pops again across our Northern zones on Monday
with a little bit of likely in the Dacks. Best instability and
dynamic forcing will lie to our North though.

&&

.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
As of 412 AM EDT Saturday...Surface high will finally begin to
build over the region on Monday night and remain through at
least early Thursday, dry weather is expected for these 5
periods. From Thursday through the end of the week will have the
next shot at some showers and thunderstorms with a surface low
crossing the region Thursday, with upper trough and vorticity
advection Thursday night into Friday. The upper trough will be
slow to exit the North country, therefore chance for showers
continues right through Friday night. Saturday looks drier with
another ridge of surface high pressure building.

Temperatures and humidity levels will be quite comfortable for
the first half of the week before warming back up with a return
of a more humid airmass for Thursday and Friday.

&&

.AVIATION /15Z SATURDAY THROUGH WEDNESDAY/...
Through 12Z Sunday...Active forecast period with stormy, widely
variable conds through 02Z, then quieting wx.

12Z to 00Z...mainly VFR through 15Z with patchy MVFR in
steadier rain/embedded thunder at nrn NY terminals. Increasing
threat of showers and thunderstorms from 14-15Z onward into the
afternoon hours. Heavy downpours and gusty winds possible with
stronger convective activity with enhanced turbulence and
MVFR/IFR. Highest threat from KSLK east from 15-22Z. Winds
generally south 5 to 10 kts with occasional gusts to 15 kts,
though locally stronger to 30+ knots in vicinity of
thunderstorms.

After 00Z...Improving conditions as showers/thunderstorms taper
off west to east under SCT/BKN VFR/MVFR cigs. Winds remain
light south to southwesterly.

Outlook...

Sunday: VFR. Breezy. Slight Chance SHRA.
Sunday Night: VFR. Chance SHRA.
Monday: VFR. Chance SHRA.
Monday Night: VFR. Slight Chance SHRA.
Independence Day: VFR. NO SIG WX.
Tuesday Night: VFR. NO SIG WX.
Wednesday: VFR. NO SIG WX.

&&

.HYDROLOGY...
As of 401 AM EDT Saturday...Antecedent heavy precipitation on
the order of 1.5 to as much as 3 inches over the past 36 hours
has led to very high soil moisture levels across much of the
area, near saturation in some cases. This has lowered 1 and 3
hour flash flood headwater guidance to 1 to 1.5 inches and 1.5
to 2 inches respectively. Additional rounds of moderate to
locally heavy rainfall are expected across the area today with
basin totals averaging in the 0.50 to 1.25 inch range with
scattered higher amounts in excess of 2 inches possible. This is
quite believable given our anomalously moist airmass and
admittedly concerning. Some differences do exist in placement of
the heaviest QPF among this morning's models with the global
members slightly further north and west across northern NY into
southern QE, while the majority of hi-res members place the axis
further south and east across the central Dacks into central
and northern VT. This latter consensus, if it pans out would
lead to further hydro issues. Per coordination with WPC a
moderate risk of flash flooding will exist across our area today
and as such our current Flash Flood Watch will remain intact
with this package. Persons in flood prone areas or near streams
should monitor the weather today and be prepared to take action
quickly if heavy rain occurs or rising water is observed.

&&

.MARINE...
As of 401 AM EDT Saturday...A Lake Thunderstorm Advisory is in
effect for the entire lake today. While thunderstorms are not
imminent early this morning, the likelyhood of scattered to
numerous showers and heavier storms is high from noontime onward
into the afternoon and early evening hours. If venturing out on
the water today, please keep abreast of changing weather
conditions and prepare to seek safe harbor quickly should
threatening weather approach. Gusty, erratic winds and waves
along with cloud to ground lightning will pose a hazard to small
craft.

&&

.BTV WATCHES/WARNINGS/ADVISORIES...
VT...Flash Flood Watch through late tonight for VTZ001>010-016>018.
NY...Flash Flood Watch through late tonight for NYZ026>031-034-035-
     087.

&&

SYNOPSIS...JMG
NEAR TERM...JK
SHORT TERM...Neiles
LONG TERM...Neiles
AVIATION...JMG
HYDROLOGY...JMG
MARINE...JMG
Hazardous weather outlook, Jul 1, 3:12 AM EDT, 12 hours 48 minutes before
Hazardous Weather Outlook
National Weather Service Burlington VT
312 AM EDT Sat Jul 1 2017

NYZ026>031-034-035-087-VTZ001>010-016>018-020900-
Northern St. Lawrence-Northern Franklin-Eastern Clinton-
Southeastern St. Lawrence-Southern Franklin-Western Clinton-
Western Essex-Eastern Essex-Southwestern St. Lawrence-Grand Isle-
Western Franklin-Orleans-Essex-Western Chittenden-Lamoille-Caledonia-
Washington-Western Addison-Orange-Eastern Franklin-
Eastern Chittenden-Eastern Addison-
312 AM EDT Sat Jul 1 2017

...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

This Hazardous Weather Outlook is for northern New York, central
Vermont, northeast Vermont and northwest Vermont.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

There is a slight risk of severe thunderstorms today across all of
Vermont and northern New York. Damaging winds will be the primary
risk from any severe thunderstorms.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to submit reports of flooding or storm
damage to the National Weather Service in Burlington.

VTZ011-012-019-020900-
Western Rutland-Windsor-Eastern Rutland-
312 AM EDT Sat Jul 1 2017

This Hazardous Weather Outlook is for southern Vermont.

.DAY ONE...Today and Tonight.

There is a slight risk of severe thunderstorms Saturday across all of
Vermont and northern New York. Damaging winds will be the primary
risk from any severe thunderstorms.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to submit reports of flooding or storm
damage to the National Weather Service in Burlington.

JMG

In the hours before

Special weather statement, Jul 1, 10:21 AM EDT, 5 hours 39 minutes before
Special Weather Statement
National Weather Service Burlington VT
1021 AM EDT SAT JUL 1 2017

VTZ011-012-019-011445-
Western Rutland-Eastern Rutland-Windsor-
1021 AM EDT SAT JUL 1 2017

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN RUTLAND AND
SOUTHWESTERN WINDSOR COUNTIES...

At 1021 AM EDT, a strong thunderstorm was located over Danby, moving
east at 25 mph.

Winds in excess of 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
Chester, Mount Holly, Ludlow, Mount Tabor, Weston, Tinmouth,
Shrewsbury, Ludlow Village, Wallingford, Mt. Holly, Mt. Tabor, Danby,
Plymouth, Wells, Middletown Springs, Clarendon, Andover, Pawlet,
Plymouth Union and Belmont.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4330 7298 4331 7302 4331 7312 4345 7318
      4358 7275 4332 7265 4330 7288 4330 7297
      4329 7298 4329 7299
TIME...MOT...LOC 1421Z 254DEG 19KT 4339 7305
Special weather statement, Jul 1, 11:08 AM EDT, 4 hours 52 minutes before
Special Weather Statement
National Weather Service Burlington VT
1108 AM EDT SAT JUL 1 2017

VTZ012-019-011600-
Eastern Rutland-Windsor-
1108 AM EDT SAT JUL 1 2017

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN RUTLAND
AND SOUTHERN WINDSOR COUNTIES...

At 1107 AM EDT, strong thunderstorms were clustered near Ludlow
Village, moving east at 25 mph.

Winds in excess of 40 mph are possible with this storm.

Locations impacted include...
Woodstock, Chester, Hartland Four Corners, Cavendish, Ludlow Village,
Perkinsville Village, Wallingford, Mt. Holly, Mt. Tabor, Plymouth,
Hartland, Windsor, Mount Holly, Ludlow, Andover, Mount Tabor, Weston,
Quechee, Ascutney and Reading.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4325 7282 4330 7282 4330 7297 4329 7299
      4348 7300 4349 7296 4348 7293 4350 7293
      4368 7231 4360 7234 4358 7238 4351 7240
      4348 7238 4337 7242 4336 7239 4333 7241
      4331 7240 4325 7244 4323 7243 4322 7269
TIME...MOT...LOC 1507Z 252DEG 19KT 4345 7272

KGM
Special weather statement, Jul 1, 2:26 PM EDT, 1 hour 34 minutes before
Special Weather Statement
National Weather Service Burlington VT
226 PM EDT SAT JUL 1 2017

VTZ009>012-018-019-011915-
Western Rutland-Eastern Rutland-Windsor-Western Addison-Eastern
Addison-Orange-
226 PM EDT SAT JUL 1 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN ORANGE...
SOUTHERN ADDISON...RUTLAND AND WINDSOR COUNTIES...

At 226 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near West Haven to Shrewsbury. Movement
was northeast at 35 mph.

Wind gusts up to 50 mph and pea size hail are possible with these
storms.

Locations impacted include...
Rutland, Chester, Woodstock, Middlebury, Charlestown, Braintree Hill,
Killington, Salisbury, Rutland City, Orwell, Rutland - Southern
Vermont Airport, Pomfret, Hartland, Ira, Addison, Mount Holly,
Sharon, Shoreham, Ripton and Shrewsbury.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4325 7282 4330 7282 4331 7326 4353 7324
      4362 7330 4363 7337 4357 7340 4359 7343
      4377 7335 4391 7340 4412 7334 4386 7219
      4381 7218 4370 7231 4360 7234 4357 7238
      4338 7242 4331 7240 4323 7243 4322 7269
TIME...MOT...LOC 1826Z 230DEG 30KT 4365 7331 4355 7287

KGM
Special weather statement, Jul 1, 2:47 PM EDT, 1 hour 13 minutes before
Special Weather Statement
National Weather Service Burlington VT
247 PM EDT SAT JUL 1 2017

VTZ010-011915-
Orange-
247 PM EDT SAT JUL 1 2017

...A STRONG THUNDERSTORM WILL AFFECT ORANGE COUNTY...

At 247 PM EDT, a strong thunderstorm was located near Chelsea, moving
east at 30 mph.

Winds in excess of 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
West Fairlee, Bradford, Tunbridge, Vershire, Corinth Corners, Topsham
Four Corners, Washington, Wells River Village, Chelsea, Corinth,
Newbury, Strafford, Newbury Village, Fairlee, Topsham, Randolph,
Thetford, Brookfield, Williamstown and Orange.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4407 7205 4402 7208 4401 7211 4397 7211
      4396 7210 4395 7212 4392 7212 4389 7217
      4384 7218 4390 7262 4407 7254 4417 7208
      4415 7204 4413 7203 4411 7206 4410 7205
      4410 7203 4409 7205 4408 7203
TIME...MOT...LOC 1847Z 252DEG 27KT 4394 7243

KGM
Special weather statement, Jul 1, 3:58 PM EDT, 2 minutes before
Special Weather Statement
National Weather Service Burlington VT
358 PM EDT SAT JUL 1 2017

VTZ011-012-019-012030-
Western Rutland-Eastern Rutland-Windsor-
358 PM EDT SAT JUL 1 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT RUTLAND AND WESTERN
WINDSOR COUNTIES...

At 358 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Benson to near Hartford. Movement
was east at 35 mph.

Winds in excess of 40 mph and pea size hail are possible with these
storms.

Locations impacted include...
Rutland, Castleton, Killington, Rutland City, Middletown Springs,
Wallingford, Mt. Holly, Mt. Tabor, Rutland - Southern Vermont
Airport, Rochester, Poultney, Chittenden, Clarendon, West Rutland,
Ira, Wells, West Castleton, Pawlet, Mount Holly and Hubbardton.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4326 7282 4330 7282 4330 7297 4329 7299
      4330 7298 4331 7325 4353 7324 4357 7326
      4376 7321 4382 7302 4380 7302 4382 7296
      4384 7296 4387 7288 4386 7287 4388 7286
      4392 7273 4390 7267 4325 7279
TIME...MOT...LOC 1958Z 255DEG 32KT 4375 7332 4329 7343

KGM
Local storm report, Jul 1, 3:59 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
359 PM EDT SAT JUL 01 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0353 PM     FLASH FLOOD      2 S ORWELL              43.77N  73.30W
07/01/2017                   ADDISON            VT   BROADCAST MEDIA

            WATER ACROSS ROUTE 22A

&&

EVENT NUMBER BTV1702046

BANACOS

The office that day

Everything else NWS Burlington, VT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 1, 9:43 AM EDTSpecial Weather StatementBTVRutland47 min
Jul 1, 10:21 AM EDTSpecial Weather StatementBTVRutland24 min
Jul 1, 11:08 AM EDTSpecial Weather StatementBTVWindsor52 min
Jul 1, 2:26 PM EDTSpecial Weather StatementBTVAddison, Rutland, Windsor49 min
Jul 1, 2:47 PM EDTSpecial Weather StatementBTVOrange28 min
Jul 1, 2:49 PM EDTFlash Flood WarningBTVAddison, Orange, Rutland, Washington, Windsor6 hr
Jul 1, 2:58 PM EDTSevere Thunderstorm WarningBTVRutland, Windsor47 min
Jul 1, 2:59 PM EDTSevere Thunderstorm WarningBTVOrange31 min
Jul 1, 3:14 PM EDTSevere Thunderstorm WarningBTVOrange, Windsor31 min
Jul 1, 3:15 PM EDTFlash Flood WarningBTVCaledonia, Orange, Washington, Windsor3 hr
Jul 1, 3:30 PM EDTSevere Thunderstorm WarningBTVCaledonia, Orange30 min
Jul 1, 3:44 PM EDTSevere Thunderstorm WarningBTVOrange, Windsor61 min
Jul 1, 3:47 PM EDTSevere Thunderstorm WarningBTVRutland, Windsor28 min
Jul 1, 3:58 PM EDTSpecial Weather StatementBTVRutland32 min
Jul 1, 4:13 PM EDTSevere Thunderstorm WarningBTVRutland, Windsor62 min
Jul 1, 5:04 PM EDTSpecial Weather StatementBTVWindsor11 min
Jul 1, 5:56 PM EDTRiver Flood WarningBTVWashington21 hr
Jul 1, 5:56 PM EDTRiver Flood WarningBTVChittenden32 hr
Jul 1, 6:09 PM EDTAreal Flood WarningBTVCaledonia, Orange, Washington, Windsor9 hr
Jul 1, 6:19 PM EDTSpecial Weather StatementBTVRutland, Windsor56 min
Jul 1, 7:03 PM EDTSpecial Weather StatementBTVWindsor57 min
Jul 1, 7:52 PM EDTAreal Flood WarningBTVRutland, Windsor3 hr

Nearby

Flash Flood Warnings in Vermont, 2017Every flash flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.